Methods and Applications of Analysis

Volume 19 (2012)

Number 1

The truncated matrix Hausdorff moment problem

Pages: 21 – 42

DOI: http://dx.doi.org/10.4310/MAA.2012.v19.n1.a2

Author

Sergey M. Zagorodnyuk (School of Mathematics and Mechanics, Karazin Kharkiv National University, Kharkiv, Ukraine)

Abstract

In this paper we obtain a description of all solutions of the truncated matrix Hausdorff moment problem in a general case (no conditions besides solvability are assumed). We use the basic results of Krein and Ovcharenko about generalized sc-resolvents of Hermitian contractions. Necessary and sufficient conditions for the determinateness of the moment problem are obtained, as well. Several numerical examples are provided.

Keywords

moment problem, generalized resolvent, contraction

2010 Mathematics Subject Classification

44A60

Full Text (PDF format)